MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX WGN 25CT24/CS MG/DL #383237
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hypoglycemia (1912); Shaking/Tremors (2515)
Date of Event 06/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Meter was returned- reported defect not reproduced on returned meter.Most likely underlying root cause: mlc-055: user had an inaccurate reference: competitor¿s meter: the end user is comparing results obtained from trividia¿s bgm system to the results from a competitor¿s bgm system.Note: manufacturer contacted customer in a follow-up call 11-jul-2024 to ensure the customer¿s initial concern was resolved- the customer stated that she is satisfied with replacement.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from meter to meter comparison of 140 mg/dl fasting using true metrix meter and 50 mg/dl fasting using another device.The customer does not know her expected blood glucose test result range.The customer feels well and did not report any symptoms.Customer stated that yesterday she had taken her insulin after obtaining a result of 412 mg/dl fasting.Customer stated she tested again at 11:29am and obtained 253 mg/dl fasting and again at 12:18pm and obtained 140 mg/dl fasting, customer stated she had not been feeling well, she had been feeling shaky.Customer stated she called metro health and spoke to a nurse practitioner who advised her to call 911 and take her insulin.When paramedics came about < 10 minutes later and tested her blood glucose it was 50mg/dl still fasting; customer did not disclose if she had taken the insulin as advised.Customer was taken to the hospital.Customer did not recall her blood glucose test result when at the hospital.The diagnosis was low blood sugar.No medical treatment was given other than a sandwich at the hospital.Customer was then discharged.Customer stated she would follow-up with her doctor.During the call, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 08/29/2025 and open vial date is one month.The meter memory was reviewed for previous test result history: result 1: 262mg/dl date: 6/25 time: 3:53pm fasting result 2: 398 mg/dl date:6/25 time: 10:15am fasting result 3: 140 mg/dl date: 6/24 time: 12:18pm fasting result 4:253 mg/dl date :6/24 time: 11:29am non-fasting result 5:412 mg/dl date: 6/24 time: 10:16am fasting.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key19812238
Report Number1000113657-2024-00308
Device Sequence Number20908648
Product Code NBW
UDI-Device Identifier00021292007829
UDI-Public(01)00021292007829(17)250
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/29/2025
Device Model NumberSTRIP, TMX WGN 25CT24/CS MG/DL #383237
Device Lot NumberZB5570S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2024
Distributor Facility Aware Date06/25/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown